# SDR MASA200601123

- Difficulty date: April 19, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 6,779 hours, 4,182 cycles
- System (JASC): 2700 · Flight Control System
- Part: Circuit Card
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7153 ORD - GLD UNSAFE CAUTION MSG.  SWAPPED SSCU CARDS.
